4 doctors weighed in:

I'm taking propecia (finasteride) and but my hair is still very weak and hair loss but when i take multivitamin my hair get thick slowly which vitamin dificiency ??

4 doctors weighed in
Dr. Ed Friedlander
Pathology
3 doctors agree

In brief: Biotin

I think I understand now what you're asking.
There's not a lot of hard science here, but anecdotally, biotin enhances recovery of hair, more in patients with telogen effluvium than in male pattern baldness. If it works for you, great. But don't overdo taking biotin -- too much can make you quite sick. Can any other physicians here weigh in?

In brief: Biotin

I think I understand now what you're asking.
There's not a lot of hard science here, but anecdotally, biotin enhances recovery of hair, more in patients with telogen effluvium than in male pattern baldness. If it works for you, great. But don't overdo taking biotin -- too much can make you quite sick. Can any other physicians here weigh in?
Thank
1 comment
Dr. J. Lawrence Dohan
Biotin is a useless scam. No multivitamin will influence the quality of your hair. Propecia may help but is far from ideal. Results vary. See a dermatologist.
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available